# SDR DL764050542

- Difficulty date: September 13, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 15,374 hours, 5,575 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTS OUT AT SEATS 19AB-24AB AND 19FG-24FG.  FOUND EMERGENCY TRACK LIGHTING CONNECTOR DISCONNECTED AT SEAT   19AB AND SEAT 19FG.
